# SDR SWA980255

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Shroud
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND AT BS 727 BULKHEAD CEILING TO BULKHEAD APU DUCT SHROUD  DAMAGED.  REPAIRED PER BOEING MM.
